# SDR 9701929310

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48091
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, UNABLE TO RAISE GEAR HANDLE PAST HALF WAY UP.  TRIED TO RECYCLE.  PUSHED GEAR HANDLE RELEASE BUTTON AND GEAR HANDLE WENT ALL THE WAY UP.  LEFT AND RIGHT MAIN LIGHTS WENT OUT BUT NOSE GEAR LIGHT REMAINED RED.  LOWERED HANDLE AGAIN AND ALL THREE GREEN LIGHTS ILLUMINATED.  RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED NOSE STRUT PER MM 32-21-02.  LUBED GEAR AND GROUND SHIFT MECHANISM.  GEAR OPERATION CHECKED OK.
